# SDR UALA2013041202499

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,161 hours, 21,834 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ODOR IN ACFT AFTER APU AUTO SHUTDOWN.     ACCOMPLISHED TSM & FOUND OIL LINE FROM OIL COOLER LEAKING.  REPLACED LINE.
